Opuscula Mathematica
Opuscula Math. 32, no. 3 (), 521-528
Opuscula Mathematica

Integrability of trigonometric series with generalized semi-convex coefficients

Abstract. In this paper we deal with cosine and sine trigonometric series with generalized semi-convex coefficients. Integrability conditions for them are obtained.
Keywords: trigonometric series, generalized semi-convex sequences.
Mathematics Subject Classification: 42A20, 42A32.
Cite this article as:
Xhevat Z. Krasniqi, Integrability of trigonometric series with generalized semi-convex coefficients, Opuscula Math. 32, no. 3 (2012), 521-528, http://dx.doi.org/10.7494/OpMath.2012.32.3.521
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.